# SDR C2XA10TY107

- Difficulty date: July 29, 2010
- Submitted: August 1, 2010
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 20,724 hours, 10,965 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 18,233 hours, 9,652 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: 312270
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 18,233 hours, 9,652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - CREW REPORTED SMOKE IN CABIN AND COCKPIT AFTER T/O AND RETURNED TO GATE.  THE A/C WAS MX FERRIED TO TYS FOR REPAIR.  TYS REMOVED AND REPLACED THE NR 1 ENGINE AND THE LT PACK CONDENSER/MIXER.  ALL OPS AND LEAK CHECKS GOOD AND PROBLEM WAS RESOLVED.
